# SDR FDEA201206072141

- Difficulty date: June 7, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757236
- Aircraft serial: 23293
- Aircraft time: 85,944 hours, 30,288 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 5006398N
- Part serial: X1053
- Condition: Inoperative
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

L/E SLAT DISAGREE ON FLAP RETRACTION.  RAN APPROPRIATE CHECKLISTS AND PROCEDURES.  RETURNED  FOR LANDING.   CHECKED RT OUTBD SLAT FOR RIGGING AND OTBD SLAT ACTUATOR TRANSMITTER FOR  PROPER RIGGING.  REMOVED AND REPLACED SLAT ACTUATOR IAW AMM 27-81-18-4.  PERFORMED RIG AND OPS CHECK OF LEADING EDGE SLAT DRIVE ROTARY DRIVE ACTUATOR AND TRANSMITTER IAW AMM 27-81-18-6, OPS CHECKED NORMAL.
